# SDR GTIA031035

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLUSH REPAIR AT FS 1255 BETWEEN LONGERONS 25 AND 26R, PREVIOUS REPAIR HAS SUSTAINED ADDITIONAL DAMAGE AROUND REPAIR AREA AND REQUIRES A NEW EXTENDED REPAIR TO BE INSTALLED.  REMOVED DAMAGE SKIN.  CUT OUT IS 8 INCHES BY 12 INCHES.  FABRICATED REPAIR PARTS.  FABRICATED STRAPS.  INSTALLED NEW SKIN FILLER, DOUBLERS, FINGER DOUBLERS STRAPS.  (M)
